Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Spectrum of $C_0$-Semigroups

Jan Prüss
Transactions of the American Mathematical Society
Vol. 284, No. 2 (Aug., 1984), pp. 847-857
DOI: 10.2307/1999112
Stable URL: http://www.jstor.org/stable/1999112
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Spectrum of $C_0$-Semigroups
Preview not available

Abstract

In this paper we give characterizations of the spectrum of a $C_0$- semigroup $e^At$ in terms of certain solution properties of the differential equation $(\ast) u' = Au + f$ and, in case $X$ is a Hilbert space, also in terms of properties of $(\lambda - A)^{-1}$. We give several applications of these results including a study of the existence of dichotomic projections for $(\ast)$.

Page Thumbnails

  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851
  • Thumbnail: Page 
852
    852
  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854
  • Thumbnail: Page 
855
    855
  • Thumbnail: Page 
856
    856
  • Thumbnail: Page 
857
    857